PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 1 | 47-59
Tytuł artykułu

Stability of Markov processes nonhomogeneous in time

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the asymptotic behaviour of discrete time processes which are products of time dependent transformations defined on a complete metric space. Our sufficient condition is applied to products of Markov operators corresponding to stochastically perturbed dynamical systems and fractals.
Rocznik
Tom
71
Numer
1
Strony
47-59
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-04-08
poprawiono
1998-07-13
Twórcy
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] M. F. Barnsley, Fractals Everywhere, Academic Press, New York, 1988.
  • [2] M. F. Barnsley, S. G. Demko, J. H. Elton and J. S. Geronimo, Invariant measures arising from iterated function systems with place dependent probabilities, Ann. Inst. Henri Poincaré 24 (1988), 367-394.
  • [3] R. Fortet et B. Mourier, Convergence de la répartition empirique vers la répartition théorétique, Ann. Sci. École Norm. Sup. 70 (1953), 267-285.
  • [4] K. Horbacz, Dynamical systems with multiplicative perturbations: the strong convergence of measures, Ann. Polon. Math. 58 (1993), 85-93.
  • [5] J. Hutchinson, Fractals and self-similarity, Indiana Univ. Math. J. 30 (1981), 713-747.
  • [6] A. Lasota, From fractals to stochastic differential equations, in: Chaos - The Interplay Between Stochastic and Deterministic Behaviour (Karpacz '95), Lecture Notes in Phys. 457, Springer, 1995, 235-255.
  • [7] A. Lasota and M. C. Mackey, Chaos, Fractals, and Noise-Stochastic Aspects of Dynamics, Springer, 1994.
  • [8] A. Lasota and M. C. Mackey, Stochastic perturbation of dynamical systems: the weak convergence of measures, J. Math. Anal. Appl. 138 (1989), 232-248.
  • [9] A. Lasota and J. Yorke, Lower bound technique for Markov operators and iterated function systems, Random Comput. Dynam. 2 (1994), 41-77.
  • [10] K. Łoskot and R. Rudnicki, Limit theorems for stochastically perturbed dynamical systems, J. Appl. Probab. 32 (1995), 459-469.
  • [11] K. Oczkowicz, Asymptotic stability of Markov operators corresponding to the dynamical systems with multiplicative perturbations, Ann. Math. Sil. 7 (1993), 99-108.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z1p47bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.